Open Access
Translator Disclaimer
March 2004 Darboux Equations in Exterior Domains
Saoussen Kellel-Jallouli
Methods Appl. Anal. 11(1): 069-076 (March 2004).

Abstract

We give sufficent conditions ensuring existence and regularity of a radial solution to the Darboux equation in exterior domains.

Citation

Download Citation

Saoussen Kellel-Jallouli. "Darboux Equations in Exterior Domains." Methods Appl. Anal. 11 (1) 069 - 076, March 2004.

Information

Published: March 2004
First available in Project Euclid: 15 June 2005

zbMATH: 1129.35389
MathSciNet: MR2128352

Rights: Copyright © 2004 International Press of Boston

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.11 • No. 1 • March 2004
Back to Top